# SDR AWXA200400948

- Difficulty date: August 13, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- Engine: Iae V2500A1
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder Assy
- Component: Rudder Assy
- Component part number: D5547100000251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK FOUND THE LT SIDE OF RUDDER DELAMINATED 16 INCHES FROM TOP, RUDDER STA 569 LT.   MAINTENANCE CUTOUT DAMAGED AREA ON LT SIDE OF RUDDER 16 INCHES FROM TOP; PERFORMED BOND REPAIR IAW A320 SRM 55-41-00, FIG. 218, PG. 327-328.
